Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Diarrhea, throbbing lower abdominal pain. Bloating and constipation. Treatment?

Female 30 yo experienced bout of diarrhea earlier in the week and since then have been experiencing dull throbbing lower abdominal pain . All over so not in a specific area. I don t suspect UTI or STD (no sexual activity in 5+ mths and have been tested in past 3 mths). Experiencing bloated feeling and need to make bowel movement . Constipation perhaps? But i just had a random bout of diarrhea the other night so unsure. Thanks in advance.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Hi Dear
Welcome to the board of Health care Magic,
I would like to advice you few remedies.
You had some infection in your stomach which caused diarrhea. Probably it was partially treated so you require a complete course of some antibiotic along with some anti amoebic medicines and ORS. Before starting the treatment one should go for stool routine examination and culture sensitivity to prove the suspected diagnosis.
Hope your query is answered.

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor